# SDR AALA201603149006

- Difficulty date: March 12, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 16,506 hours, 5,999 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  SLIDE HARD TO ARM DOOR 4R.  REMOVED DEBRIS FROM GIRT BAR AREA.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
